Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Brown spotting, cramps, light headedness. Reason?

I had brown spotting 2 days before my period was due, I thought it may have been implantation bleeding , but the second day there were normal period cramps and bleeding, then from day 3, which was the original due date, there was nothing; on the 4th day there still wasn t anything, but Iight headedness, which is still happening three days later. My period has never been like this, and would sometimes only get lighthead before my period.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
He welcome to health care magic forum. Brown spoting and cramps and irregular period suggest, infection, So i suggest you to consult a gynaecologist for diagnosis and treatment, otherwise same thing may continue for succeeding periods and there can be other side effects of it.
You may need to use medicines, for controle of the infection. Anaemia is also a cause of the brown spoting and irregular periods.
Besides i advise you some diet recommendations as take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, and sea foods to provide iron and proteins necessory to build up blood.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor